my daughter is 15 yrs old, for the last few weeks her feet have been turning white and they feel numb to her.Its driving her crazy and shes afraid theres something really wrong with her. She is otherwise physically fit and hasnt ever had any medical concerns. Anybody have any suggestions? I have no insurance, do I needed to take her to a doctor??
Numbness and tingling sensations are mostly felt on the arms and legs.They are quite common in diabetes,hypothyroidism,hypoparathyroidism,vit B 12 deficiency and compression of the nerves.
Ask your daughter to take some vit B 12 supplements for some days and see if it helps.If there is no relief then she should get get thyroid hormones evaluation done.If they are found tobe normal then reynaud’s syndrome,periphaeral vascular disease and neurological disorder like motor neuron disease,multiple sclerosis should be looked for.
Hope it helps.Take care and pls do keep me posted in case you have any additional queries
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.